# SDR MALA010513

- Difficulty date: June 8, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 454
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3266 OUT OF DTW, NR 2 AHRS INTERMITTENT IN FLIGHT.  FLICKERS AND GIVES ATT AND HEADING COMPARATORS.  MAINTENANCE REPLACED NR 2 AHRS COMPUTER.  ALL CHECKS GOOD.
